Affordable Access

Publisher Website

An inequality and a lemma revisited

Authors
Journal
Journal of Econometrics
0304-4076
Publisher
Elsevier
Publication Date
Volume
6
Issue
1
Identifiers
DOI: 10.1016/0304-4076(77)90059-8

Abstract

Abstract The proofs in two recent papers have been questioned and we now offer some corrections and clarifications. We also draw attention to some earlier work, which in fact implies one of the main results, and note that it is illuminating in another context.

There are no comments yet on this publication. Be the first to share your thoughts.